Universal coding of integers and unbounded search trees

Ahlswede R, Han TS, Kobayashi K (1997)
IEEE TRANSACTIONS ON INFORMATION THEORY 43(2): 669-682.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
In this paper we study universal coding problems for the integers, in particular, establish rather tight lower and upper bounds for the Elias omega code and other codes, In these bounds, the so-called log-star function plays a central role. Furthermore, we investigate unbounded search trees induced by these codes, including the Bentley-Yao search tree, We will reveal beautiful recursion structures latent in these search trees as well as in these codes. Finally, we introduce the modified log-star function to reveal the existance of better prefix codes than Elias omega code and other known codes.
Erscheinungsjahr
Zeitschriftentitel
IEEE TRANSACTIONS ON INFORMATION THEORY
Band
43
Zeitschriftennummer
2
Seite
669-682
ISSN
PUB-ID

Zitieren

Ahlswede R, Han TS, Kobayashi K. Universal coding of integers and unbounded search trees. IEEE TRANSACTIONS ON INFORMATION THEORY. 1997;43(2):669-682.
Ahlswede, R., Han, T. S., & Kobayashi, K. (1997). Universal coding of integers and unbounded search trees. IEEE TRANSACTIONS ON INFORMATION THEORY, 43(2), 669-682. doi:10.1109/18.556122
Ahlswede, R., Han, T. S., and Kobayashi, K. (1997). Universal coding of integers and unbounded search trees. IEEE TRANSACTIONS ON INFORMATION THEORY 43, 669-682.
Ahlswede, R., Han, T.S., & Kobayashi, K., 1997. Universal coding of integers and unbounded search trees. IEEE TRANSACTIONS ON INFORMATION THEORY, 43(2), p 669-682.
R. Ahlswede, T.S. Han, and K. Kobayashi, “Universal coding of integers and unbounded search trees”, IEEE TRANSACTIONS ON INFORMATION THEORY, vol. 43, 1997, pp. 669-682.
Ahlswede, R., Han, T.S., Kobayashi, K.: Universal coding of integers and unbounded search trees. IEEE TRANSACTIONS ON INFORMATION THEORY. 43, 669-682 (1997).
Ahlswede, Rudolf, Han, TS, and Kobayashi, K. “Universal coding of integers and unbounded search trees”. IEEE TRANSACTIONS ON INFORMATION THEORY 43.2 (1997): 669-682.